# SDR DHLA201100016

- Difficulty date: January 19, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED PANEL PLATING IAW SRM 55-1-0 PG 1, SRM 51-1-21. FABRICATED NEW PLATING & BONDED FINGER DOUBLER IAW SRM 55-6-1 FIG. 1 ITEM "A". BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9 TR 51-142, SRM 51-1-9A, TR 51-141, DPS 1.950 REV "AR" R-1. CLEANED, TREATED AND PRIMED AREA & NEW PANEL PLATING IAW SRM 51-1-8B. INSTALLED NEW PANEL PLATING IAW SRM 51-1-11, SRM 51-1-21.
